ResearcherID.com
ResearcherID Thomson Reuters  

Strugariu, Radu
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-5880-2011
URL: http://www.researcherid.com/rid/B-5880-2011
ORCID: http://orcid.org/0000-0001-7938-4657
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1. Title: Metric Subregularity of Composition Set-Valued Mappings with Applications to Fixed Point Theory
Author(s): Durea, Marius; Strugariu, Radu
Source: Set-Valued and Variational Analysis Volume: 24 Issue: 2 Pages: 231-251 Published: 2016
added
23-May-16
2. Title: Minimal time function with respect to a set of directions: basic properties and applications
Author(s): Durea, Marius; Pantiruc, Marian; Strugariu, Radu
Source: Optimization Methods & Software Volume: 31 Issue: 3 Pages: 535-561 Published: 2016
Times Cited: 0
DOI: 10.1080/10556788.2015.1121488
added
31-May-16
3. Title: On set-valued optimization problems with variable ordering structure
Author(s): Durea, Marius; Strugariu, Radu; Tammer, Christiane
Source: Journal of Global Optimization Volume: 61 Issue: 4 Pages: 745-767 Published: 2015
Times Cited: 3
DOI: 10.1007/s10898-014-0207-x
added
30-Apr-15
4. Title: A new penalization tool in scalar and vector optimizations
Author(s): Apetrii, M.; Durea, M.; Strugariu, R.
Source: Nonlinear Analysis-Theory Methods & Applications Volume: 107 Pages: 22-33 Published: 2014
Times Cited: 2
DOI: 10.1016/j.na.2014.04.022
added
18-Aug-14
5. Title: An optimal control problem for a two-prey and one-predator model with diffusion
Author(s): Apreutesei, N.; Dimitriu, G.; Strugariu, R.
Source: Computers & Mathematics with Applications Volume: 67 Issue: 12 Pages: 2127-2143 Published: 2014
Times Cited: 8
DOI: 10.1016/j.camwa.2014.02.020
added
18-Aug-14
6. Title: Chain rules for linear openness in metric spaces and applications
Author(s): Durea, M.; Strugariu, R.
Source: Mathematical Programming Volume: 143 Issue: 1-2 Pages: 147-176 Published: 2014
Times Cited: 4
DOI: 10.1007/s10107-012-0598-8
added
13-Feb-14
7. Title: Metric regularity of composition set-valued mappings: Metric setting and coderivative conditions
Author(s): Durea, M.; Huynh, V. N.; Nguyen, H. T.; et al.
Source: Journal of Mathematical Analysis and Applications Volume: 412 Issue: 1 Pages: 41-62 Published: 2014
Times Cited: 4
DOI: 10.1016/j.jmaa.2013.10.036
added
27-Feb-14
8. Title: Scalarization of constraints system in some vector optimization problems and applications
Author(s): Durea, M.; Strugariu, R.
Source: Optimization Letters Volume: 8 Issue: 7 Pages: 2021-2037 Published: 2014
Times Cited: 2
DOI: 10.1007/s11590-013-0690-x
added
02-Nov-14
9. Title: Calculus of tangent sets and derivatives of set-valued maps under metric subregularity conditions
Author(s): Durea, M.; Strugariu, R.
Source: Journal of Global Optimization Volume: 56 Issue: 2 Pages: 587-603 Published: 2013
Times Cited: 3
DOI: 10.1007/s10898-011-9800-4
added
20-Jul-13
10. Title: Metric regularity of epigraphical multivalued mappings and applications to vector optimization
Author(s): Durea, Marius; Huu Tron, Nguyen; Strugariu, Radu
Source: Mathematical Programming Volume: 139 Issue: 1-2 Pages: 139-159 Published: 2013
Times Cited: 3
DOI: 10.1007/s10107-013-0665-9
added
09-Aug-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: